# SDR 06FDEA0692

- Difficulty date: February 15, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STA 660 STR 25 LT TWO DOUBLE DRILLED HOLES THROUGH FRAME AND DOUBLER.  *S/D*  REMOVED DAMAGED DOUBLER AND DAMAGE ON FRAME AT STA 660 STR 25 LT, FABRICATED NEW DOUBLER, INSTALLED IAW SRM 51-40-03, 51-20-02 AND FED-EX MM 51-20-151 MAJOR REPAIR.
